# SDR DALA2020092203134

- Difficulty date: September 22, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N325DN
- Make and model: Airbus A321-211
- Aircraft serial: 7709
- Aircraft time: 9,434 hours, 4,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT, FLOOR, HOUSING BROKEN AT 15ABC, ASSY IS DANGLING.  CORRECTIVE ACTION: INSTALLED NEW HOUSING FOR EMERGENCY FLOOR LIGHT AT 15ABC, IN REF WITH A321 CMM 25-21-52.  OPS CHK GOOD.
